# SDR CA960910034

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 257T120016
- Condition: Intermittent
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO RAISE RH MAIN LANDING GEAR ON TAKEOFF, RETURNED TO BLOCKS. RH MAIN LANDING GEAR DOOR ACTUATOR REPLACED, ADJUSTED LH MAIN LANDING GEAR SEQUENCE.
